# SDR SWAA2024092330921

- Difficulty date: August 26, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB LOWER ATTACHMENT ANGLE STA 663 RBL 8; CRACK NOTED.<[01] RH CENTER WING REAR SPAR VAPOR WEB LOWER ATTACHMENT ANGLE STA 663 REPLACED. WORK ACCOMPLISHED ON TASKCARD#TTG8Q00VHYVM;[02] TTG8Q00VHYVM;[03] CORRECTION TO STEP 2: VERIFIED STEP 1
